Identities with Generalized Derivations and Automorphisms on Semiprime Rings
PDF

Keywords

Semiprime rings
Derivations
Generalized derivations. 2010 Mathematics Subject Classification
16W25
16R50
16N60.
α-derivations

How to Cite

Ali, A., Khan, S., & Hamdin, K. A. (2015). Identities with Generalized Derivations and Automorphisms on Semiprime Rings. Journal of Advances in Applied &Amp; Computational Mathematics, 2(1), 24–29. https://doi.org/10.15377/2409-5761.2014.02.01.5

Abstract

In this paper we prove some results which extend Theorem 4, Theorem 10 and Theorem 11 of Vukman [13] and proposition 2.3 of Thaheem and Samman [10].
https://doi.org/10.15377/2409-5761.2014.02.01.5
PDF

References

Bresar M. Centralizing mappings and derivations in prime rings. J Algebra 1993; 156(2): 385-394. http://dx.doi.org/10.1006/jabr.1993.1080

Bresar M. On skew-commuting mappings of rings. Bull Austral Math Soc 1993; 47(2): 291-296. http://dx.doi.org/10.1017/S0004972700012521

Bresar M. On generalized biderivations and related maps. J Algebra 1995; 172(3): 764-786. http://dx.doi.org/10.1006/jabr.1995.1069

Divinsky N. On commuting automorphism of rings. Amer Math Monthly 1970; 77: 61-62. http://dx.doi.org/10.2307/2316858

Dhara B, Shakir Ali. On n -centralizing generalized derivations in semiprime rings with applications to C *- algebras. J algebra and its application 2012; 11(6): 1250111 (11) pages.

Herstein IN. Topics in Ring Theory. Univ of Chicago Press. Chicago 1969.

Hvala B. Generalized derivations in rings. Comm Algebra 1998; 26: 1147-1166. http://dx.doi.org/10.1080/00927879808826190

Mayne JH. Centralizing automorphism of prime rings. Canad Math Bull 1976; 19(1): 113-115. http://dx.doi.org/10.4153/CMB-1976-017-1

Posner EC. Derivations on prime rings. Proc Amer Math Soc 1957; 8: 1093-1100. http://dx.doi.org/10.1090/S0002-9939-1957-0095863-0

Thaheem AB, Samman MS. A note on ! -derivations on semiprime rings, Demonstratio Math 2001; 34(4); 783-788.

Vukman J. Identities with derivations in rings and Banach algebras. Glasnik Mathematicki 2005; 40(60): 189-199. http://dx.doi.org/10.3336/gm.40.2.01

Vukman J. Centralizer on semiprime rings. Comment Math Univ Carolin 1991; 42(2): 237-245.

Vukman J. Identities with derivations and automorphisms on semiprime rings. Int. J. Math. Math. Sci. 2005; 7: 1031-1038. http://dx.doi.org/10.1155/IJMMS.2005.1031

Zalar B. On centralizers of semiprime rings. Comment Math Univ Carolin 1991; 32(4): 609-614.

Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Copyright (c) 2015 Asma Ali, Shahoor Khan, Khalid Ali Hamdin